# SDR IPXA11564431

- Difficulty date: January 4, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skate Angle
- Part number: HFAB55AN011
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, VERTICAL STAB TO FUSELAGE SKATE ANGLE - LT SIDE - CHAFING ON SKATE ANGLE AT APPROX BS 1664 (MARKED).  REMOVED, FABRICATED AND INSTALLED NEW LT FUSELAGE SKATE ANGLE IAW SRM 53-60-71-1A, SRM 51-40-05, SRM 51-40-06-0G, SRM 51-40-08-OG, SRM 51-40-02, DWG 174N5000.
